# SDR AALA980609

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 410-491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENERS AND SKIN HAVE CORROSION AT STRINGER 8 LOWER SURFACE OF RT WING FROM WING STATION 410 TO 491.5.  REMOVED CORRODED FASTENERS AND CORROSION PER SRM 51-30-1, ALODINED AND PRIMED AREA.  INSTALLED REPAIR STRAP AT STATION 418 AND 488 PER ESO 11697 AND INSTALLED FASTENERS PER ESO 11697 3-17-98.  (M)
